# SDR UALA2012082004598

- Difficulty date: August 17, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 71,649 hours, 26,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365 FLOORBEAM UPPER TEE ANGLE IS CORRODED FROM RBL 20 TO 65.  REMOVED DAMAGED TEE ANGLE, FABRICATED A NEW TEE ANGLE, SPLICE ANGLES, STRAPS AND INSTALLED PER SRM 53-00-51, REPAIR 3.  CATEGORY A REPAIR.
